# SDR USAASB02025

- Difficulty date: January 31, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Leaking
- Location: Aft Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL - FLT 2403 - ON CLIMB-OUT FROM ATL, EN ROUTE TO PHL, CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE IN ANY PRESSURIZATION MODE.  FLIGHT RETURNED TO FIELD AT ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR NOT SEALING PROPERLY.  (M)
